Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions.....Pls help... tension headache Jewels

Posted by Krissy P on March 16, 2003, at 12:02:04

In reply to Re: Questions.....Pls help... tension headache, posted by Jewels on March 16, 2003, at 8:53:30

Hi Jewels (BTW-love that user name) Anyway, I started Effexor 2 weeks ago after stopping it in December. I never noticed much of a weight gain with that, but the Seroquel, I took last night, and about a half hour later, I was gorging-in a totally zombie state-it has always done that to me. I do it, then feel sick in the morning. I ate a whole box of Girl Scout Cookies yesterday-god they are good. But, man, I'm payin for it this morning LOL.
take care, kristen
--------------------------------------------------------------------------------------------------

> In response to weight gain.....(even though not directed to me...) I have only been on 75mgs for 8 weeks and I have gained 20 pounds since going on Effexor....has anyone else experienced this? I have always heard they lose weight.....auckckck! Why me?!?! as if this wasn't enough? LOL Let me know if it's just temporary or what!
>
> Jewels


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030314/msgs/209684.html